# SDR SWIA201333377

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 28,186 hours, 23,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY OVERHEAD LAMP IS BURNED OUT. (FLT 6237)  RELAMPED EMERGENCY LIGHT.
